# SDR SWAA2015080542532

- Difficulty date: July 26, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 34,079 hours, 16,147 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 RT WINDOW POST CRACKED.  REPAIRED POST IAW ACO.
